# SDR IPXA2014032482401

- Difficulty date: February 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LT WING OTBD FLAP GOUGED AT L/E 5 INCHES FROM INBD EDGE.  REPAIRED FLAP  IAW SRM 57-50-00, PARA 4H, FIG 208, REV 25.
